# SDR 96ZZZX2410

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N215MP
- Make and model: Cessna 421C
- Aircraft serial: 421C1231
- Engine: Cont GTSIO520H
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 99101371
- Condition: Sheared
- Location: Rt Eng Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DRIVE SHAFT ON AIR CONDITIONING, HYDRAULIC PUMP SHEARED.  UPON REMOVAL, SYSTEM HYDRAULIC PUMP SHAFT SPLINES WERE FOUND WORN OUT AND RUSTED.  SUBMITTER SUGGESTS SPLINES BE LUBED AT 200-HOUR INTERVALS TO PREVENT THIS PROBLEM FROM RECURRING.
